# SDR FDEA200910153585

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1508238
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 326, RBL 5 HAS AREA OF CORROSION.  (OUT OF LIMITS)  REMOVED FLOOR SUPPORT BS 324-345, RBL5 IAW SRM 51-40-02. CHECKED LIMITS & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG. 101, DETAIL 2.  ORIG THICKNESS; .100"  AFTER REWORK; .085"  REMOVED; .015". REMOVED GALLEY FITTING ON SUPPORT BS 324, RBL 5 IAW SRM 51-40-02 FOR ACCESS.  FABRICATED NEW SUPPORT IAW SRM 51-40-02. LOCATED AND DRILLED SUPPORT IAW SRM 51-40-05.  REMOVED 4 EA STIFFNERS, FOR ACCESS, IAW SRM 51-40-02. TREATED AND PRIMED SUPPORT IAW SRM 51-20-01. PAINTED SUPPORT IAW AMM 51-21-00-7. INSTALLED FLOOR SUPPORT, STIFFNERS, AND GALLEY FITTING, IAW SRM 51-40-02. THIS IS A CAT "A" MAJOR REPAIR.
